# SDR FDEA201011034246

- Difficulty date: November 3, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N411FE
- Make and model: Airbus A310-203
- Aircraft serial: 359
- Aircraft time: 36,582 hours, 21,182 cycles
- Engine: Ge CF680A3
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: GA558614
- Part serial: FX005
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE RECEIVED LANDING GEAR RETRACTION FAULT.  DOWN AND LOCKED "GREEN" LIGHTS NEVER  WENT OUT. FOUND ACFT IN SYS 2 ON ARRIVAL.  TALKED TO CAPTAIN OF INBD FLIGHT. TRIED SYS NR1 AS WELL AS SYS NR 2.  NO RETRACTION OF LANDING GEAR.  ACFT IAW MM 07-11-00-00.  WHEN JACKED LT GEAR BOGIE WOULD NOT TILT NOSE FWD WITHOUT STANDING ON IT.  FOUND LT PITCH DAMPNER WAY UNDERSERVICED   WITH NR 2.  SERVICED IAW MM 12-12-32-00.  ALSO LUBED ALL GEAR DUE TO BEING VERY DRY IAW MM 12-22-32-00. PERFORMED GEAR SWING IAW MM 32-31-00-5, ON SYS 1 OR 2, NO NOSE  DOWN GREEN ARROW OR UNLOCK LIGHT. ALL OTHER GEAR NORMAL. CONTINUED.  SWAPPED CONNECTORS 40GBA AND 79GBA AND PROBLEM FOLLOWS.  R & R NR 1 SYS BODY ASSY AND SWITCH 40GB IAW MM 32-00-00-04.   BOTH SYS OPERATE NORMAL, PERFORMED GEAR SWING IN BOTH  SYS 1 AND 2 IAW 32-31-00-5.  OPS CHECK NORMAL.
